# SDR USAA2012040800003

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 92,313 hours, 33,384 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT DIFFICULT TO KEEP LATCHED IN J TRACK.  LUBED LATCH MECHANISM, OPS CHECK GOOD.
